| Model Number |
RONYX30018UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
12/18/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad and one resolute onyx des was implanted in the rca.Approximately 24 months post index procedure, patient suffered from pulseless electrical activity arrest and a possibility of abdominal bleeding was also reported.Patient was not on dapt 24 hours prior to event.Blood transfusion was given and resuscitation efforts were performed but the patient died.Death was classified as sudden cardiac death.Investigator assessed that the event was not related to index device or antiplatelets medication.Safety assessed that the event was possibly related to index device but not related to antiplatelets medication.